| Model Number |
MX9059 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that extension tubing leaked at the injection port.
Additional Manufacturer Narrative
Additional information provided: d.10 & d.11.The customer's report that the extension tubing leaked at the injection port was not confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a tear in the primary set's silicone segment directly below the upper fitment component.No other damage or issue was observed.Functional testing confirmed leaking from the tear.Pressure testing resulted in no leaking.The root cause was not identified.
Event or Problem Description
It was reported that the extension tubing sets leaked at the injection port.Although requested, there has been no impact to patient response or additional event information made available to date.Note: we have been having trouble with some extension tubing leaking at the injection ports.The product is maxguard extension set with 2 needleless y-sites mx9059.I have 2 used tubing sets here and one that is likely to be from the same lot (19075824).I don¿t know if you want these or not, but we thought you¿d like to know.Our or/pacu is the only unit that uses this particular product.